Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 49, NWS Louisville, KY

May 11, 2014Crawford County, Harrison County, Indiana; Meade County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 11, 2014, 2:25 PM EDT for Crawford County, Harrison County, Indiana; Meade County, Kentucky. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2014, 2:25 PM EDT (18:25 UTC)
Expired
May 11, 2014, 2:55 PM EDT
In force
30 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Crawford County, IN, Harrison County, IN, Meade County, KY

The radar

The Louisville radar (KLVX), 36 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 2:25 PM EDTHAIL 0.882 W Leavenworth, KY
May 11, 2:27 PM EDTHAIL 1Leavenworth, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.4 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 231 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
231 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WUUS53 KLMK 111825
SVRLMK
INC025-061-KYC163-111855-
/O.NEW.KLMK.SV.W.0049.140511T1825Z-140511T1855Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
225 PM EDT SUN MAY 11 2014

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
  WEST CENTRAL HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHWESTERN MEADE COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 255 PM EDT

* AT 222 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES WEST OF
  CORYDON...AND MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CEDAR FLAT...WYANDOTTE...NEW AMSTERDAM...VALLEY CITY...WHITE
  CLOUD...CENTRAL AND GLIDAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3827 8615 3805 8615 3808 8642 3823 8641
TIME...MOT...LOC 1826Z 269DEG 13KT 3815 8633

HAIL...1.25IN
WIND...60MPH

$$

MP
2 follow-up statements
650 
WWUS53 KLMK 111836
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
236 PM EDT SUN MAY 11 2014

INC025-061-KYC163-111855-
/O.CON.KLMK.SV.W.0049.000000T0000Z-140511T1855Z/
HARRISON IN-CRAWFORD IN-MEADE KY-
236 PM EDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME NORTH
CENTRAL MEADE...SOUTHEASTERN CRAWFORD AND WEST CENTRAL HARRISON
COUNTIES UNTIL 255 PM EDT...

AT 231 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF CORYDON...AND MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
NEW AMSTERDAM...VALLEY CITY...WHITE CLOUD...CENTRAL AND GLIDAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3808 8638 3822 8637 3827 8615 3805 8615
TIME...MOT...LOC 1836Z 269DEG 13KT 3815 8628

HAIL...1.00IN
WIND...60MPH

$$

MP
708 
WWUS53 KLMK 111846
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
246 PM EDT SUN MAY 11 2014

INC025-111856-
/O.CAN.KLMK.SV.W.0049.000000T0000Z-140511T1855Z/
CRAWFORD IN-
246 PM EDT SUN MAY 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3813 8634 3814 8632 3816 8633 3817 8633
      3819 8615 3805 8615 3808 8634
TIME...MOT...LOC 1846Z 269DEG 13KT 3813 8625

$$

INC061-KYC163-111855-
/O.CON.KLMK.SV.W.0049.000000T0000Z-140511T1855Z/
HARRISON IN-MEADE KY-
246 PM EDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
MEADE AND WEST CENTRAL HARRISON COUNTIES UNTIL 255 PM EDT...

AT 241 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF CORYDON...AND MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
VALLEY CITY...CENTRAL AND GLIDAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3813 8634 3814 8632 3816 8633 3817 8633
      3819 8615 3805 8615 3808 8634
TIME...MOT...LOC 1846Z 269DEG 13KT 3813 8625

HAIL...1.00IN
WIND...60MPH

$$

MP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:48 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, May 11, 12:48 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1248 PM EDT Sun May 11 2014

...Updated Aviation Discussion...

...Forecast Update...
Issued at 1140 AM EDT Sun May 11 2014

A few storms are moving back into southern Indiana late this
morning. Taking a look at models this morning, most of them seem to
be overdoing convection for the morning hours, which makes this
afternoon's forecast all the more difficult. The HRRR seems to have
the best handle on the current situation, though it is not great
either. Still think the best chance for storms will be west of I-65.
However, cannot rule out isolated storms across east central
Kentucky, so added low pops to this area for the afternoon. The rest
of the forecast remains unchanged.

Issued at 930 AM EDT Sun May 11 2014

The convection from the MCS across southern Indiana this morning
continues to move east. Went ahead and removed pops for the
remainder of the morning hours. A couple of outflow boundaries from
this convection have set up across southern Indiana and central
Kentucky. These may serve as a focus for some strong storms this
afternoon, particularly across southern Indiana which will be closer
to an upper level disturbance. Also removed the fog wording from the
forecast as fog that developed this morning has mixed out.

.SHORT TERM (Now through Monday)...
Issued at 325 AM EDT Sun May 11 2014

The synoptic pattern early this morning features a strong
upper-level trough diving into the southwestern CONUS.  In response,
the upper-level flow has begun to amplify a ridge over the Ohio
Valley.  This amplification will continue through the short-term
period, leading to much warmer temperatures.

An MCS continue to progress across portions of central Illinois and
western Indiana this morning.  This activity is located along the
LLJ axis, which extends from Missouri northeast into IL and IN.
Current trends suggest this activity will remain mostly north of the
region, but could clip our southern IN counties in the pre-dawn
hours.  Therefore, will raise pops a bit to account for this
activity.

Otherwise, the MCS will quickly dissipate this morning, leaving
partly to mostly cloudy skies in it's wake.  As thicknesses rise, we
should see temperatures climb well into the 80s today.  There is a
consistent signal in both synoptic and hi-res guidance that some
isolated to widely scattered thunderstorms will develop this
afternoon into early this evening, mainly along and west of I-65.
Here, low-level moisture will increase which coupled with
temperatures in the 80s, will yield MLCAPE on the order of 1500-2500
J/kg.  As opposed to yesterday, forcing looks rather benign, with no
significant surface future for convection to focus on (although an
outflow boundary from this morning's MCS could set up across the
region so this will have to be monitored today for a possible
convective focus).  As a wave of isentropic ascent spreads northeast
across the region, the lift may be enough to pop some convection
within an uncapped atmosphere.  Given the degree of instability,
some isolated stronger storms with small hail and gusty winds will
be possible, but the lack of any significant, convergent surface
feature or upper-level support should help to limit storm
organization.

Any convection this evening will quickly dissipate with the loss of
daytime heating, leading to a dry night.  Winds should stay up a bit
as high-level clouds stream by.  Thus, think temperatures will stay
up a bit in the mid to upper 60s.

Monday looks quite similar to today.  Instability will once again
build in the afternoon, but any forcing will be subtle and
incoherent.  Therefore, will continue with just slight chance of
thunderstorms in the afternoon hours, but most will stay dry.  Highs
may be a degree warmer than today as the upper-level ridge takes
hold, with highs in the middle to even upper 80s.

.LONG TERM (Monday Night through Saturday)...
Issued at 330 AM EDT Sun May 11 2014

The long term guidance continues to show an active pattern across
North America through the upcoming long term period as a significant
upper level trough axis moves through the Plains states and then
develops into a large upper level gyre over the Great Lakes by the
late part of the work week. A strong cold front associated with the
upper level wave is forecast to push through the region around
midweek bringing a good amount of precipitation to the region along
with a threat of thunderstorms.  In the post frontal wake, it
appears that scattered to numerous diurnally driven rain showers
will continue into the latter half of the week along with colder
than normal temperatures.  Current data still suggests that we'll
see temperatures drop to 10 to perhaps as much as 20 degrees below
seasonal normals by late week and into next weekend.

Monday night through Wednesday Night...

Latest model guidance continues to show better forecast convergence
in this time frame with the frontal boundary coming through the
region.  It appears that ridging will hold on for Monday night into
most of Tuesday.  In fact, Tuesday could be a bit drier and warmer
as the front approaches from the west.  Lows Monday night will be
mild with readings generally in the middle to upper 60s.  Tuesday is
a bit of a question mark which will depend on clouds and
precipitation in the pre-frontal airmass.  The Euro and Canadian GEM
guidance are very bullish on temperatures for Tuesday with highs
climbing into the middle to upper 80s.  We are a bit hesitant to
jump on temperatures that quickly, but the multi-model consensus has
trended warmer, so we have raised temperatures into the middle 80s
for much of the region.

Scattered showers and storms will likely develop to our west along
the frontal boundary and push into the region Tuesday afternoon and
evening.  The front will slow down a bit and stall slightly on
Wednesday across our region.  A strong mid-level vorticity lobe will
advance through the upper trough and likely result in a secondary
area of low pressure which would ride up along the frontal
boundary.  This feature would end up producing widespread clouds
and precipitation for the Wednesday and Wednesday night time frame.
For now, have kept much of the forecast trends intact here with the
high probabilities of precipitation from Tuesday evening through
Wednesday evening.  Thunderstorms will accompany the front as it
pushes through Tuesday afternoon/evening.  However, main dynamical
forcing will be well to the north of our region.  Slab forced ascent
combined with abundant height falls aloft should result in adequate
lift for convection.  Heavy rainfall, lightning, and gusty winds
appear to be the main threats at this time.

Temperatures Tuesday night will cool into the upper 50s to the lower
60s with highs on Wednesday warming into the mid-upper 60s in the
west and upper 60s to lower 70s in the east.  Distinctly cooler
weather will arrive Wednesday night as temperatures fall into the
upper 40s behind the frontal boundary.

Thursday through Saturday...

Surface frontal boundary is expected to be to the east of the region
by Thursday morning with the upper trough axis lagging behind.  The
upper trough axis looks to pass over the region Thursday afternoon
and evening which will likely produce scattered rain showers.  The
rain chances will likely diminish in areal coverage by
Friday...except perhaps across our northeastern counties where
isolated showers may persist into the day on Friday.  The
aforementioned frontal boundary looks to stall out across the deep
south by late Friday into Saturday with several disturbances moving
through the upper trough which will remain across the eastern US.
These disturbances may continue to produce cloudiness along with
isolated showers...especially during the afternoon hours.  The
larger weather story of the period will the drop in temperatures
compared to what we have seen of late.  The cool northwest flow will
keep temperatures some 10 to as much as 20 degrees below seasonal
normals.  Highs Thursday through Saturday will only warm into the
lower 60s in the north with lower to middle 60s across the south.
Overnight lows will generally be in the lower to middle 40s.
Generally stuck close to the Euro bias-corrected temperature
profiles for the this time frame given their exceptional
verification over the last 5-7 days in this forecast time frame.

&&

.AVIATION (18Z TAF Update)...
Issued at 145 PM EDT Sun May 11 2014

A cu field is increasing across the area this afternoon as
instability increases. Some storms have developed across southern IN
and western KY and will spread eastward through the afternoon. The
best chance for thunderstorms this afternoon will be at SDF and BWG
from around 20-00Z. Will continue the mention of VCTS for these
terminals and monitor for amendments when storms do develop. There
is an isolated chance for storms to develop at LEX. However,
coverage is expected to be less across east central KY, so will
leave mention out of the TAF for now. Winds will be out of the south
and increase to around 10 knots this afternoon. For tonight some
light fog may be possible, mainly at BWG where winds look to be a
bit lighter.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........EER
Short Term.....KJD
Long Term......MJ
Aviation.......EER
Hazardous weather outlook, May 11, 11:44 AM EDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1144 AM EDT SUN MAY 11 2014

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-121545-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
1144 AM EDT SUN MAY 11 2014 /1044 AM CDT SUN MAY 11 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON INTO THE EARLY EVENING. A STORM OR TWO COULD BECOME
STRONG WITH SOME SMALL HAIL...GUSTY WINDS TO 45 MPH...AND HEAVY
RAINFALL BEING THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER CHANCE OF THUNDERSTORMS EXISTS FROM TUESDAY THROUGH
WEDNESDAY NIGHT AS A SLOW MOVING FRONT PUSHES THROUGH THE REGION.
SOME OF THESE STORMS MAY BE ON THE STRONG SIDE WITH GUSTY
WINDS...HEAVY RAINFALL AND DANGEROUS LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KD/MJ/EER

In the hours before

Local storm report, May 11, 1:53 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
153 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     HAIL             2 N ST. CROIX           38.26N  86.58W
05/11/2014  M1.50 INCH       PERRY              IN   LAW ENFORCEMENT

&&

EVENT NUMBER LMK1400529

RL
Local storm report, May 11, 1:57 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
157 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     HAIL             ST. CROIX               38.23N  86.58W
05/11/2014  E0.70 INCH       CRAWFORD           IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK1400530

RL
Local storm report, May 11, 2:01 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
201 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     HAIL             SULPHUR                 38.23N  86.47W
05/11/2014  E1.00 INCH       CRAWFORD           IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK1400531

RL
Local storm report, May 11, 2:06 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
206 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     HAIL             BEECHWOOD               38.20N  86.42W
05/11/2014  E1.75 INCH       CRAWFORD           IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK1400532

RL
Local storm report, May 11, 2:13 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
213 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     HAIL             1 NW LEAVENWORTH        38.21N  86.36W
05/11/2014  E0.50 INCH       CRAWFORD           IN   LAW ENFORCEMENT

&&

EVENT NUMBER LMK1400533

RL
Local storm report, May 11, 2:17 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
217 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             2 NW LEAVENWORTH        38.22N  86.37W
05/11/2014  E0.50 INCH       CRAWFORD           IN   CO-OP OBSERVER

&&

EVENT NUMBER LMK1400534

RL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 12:37 PM EDTSpecial Weather StatementLMKDubois28 min
May 11, 1:03 PM EDTSpecial Weather StatementLMKCrawford32 min
May 11, 1:11 PM EDTSpecial Weather StatementLMKPerry29 min
May 11, 1:14 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Perry31 min
May 11, 1:18 PM EDTSevere Thunderstorm WarningLMKCrawford27 min
May 11, 1:37 PM EDTSpecial Weather StatementLMKSpencer28 min
May 11, 1:37 PM EDTSevere Thunderstorm WarningLMKCrawford, Perry28 min
May 11, 1:54 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Perry31 min
May 11, 2:00 PM EDTSevere Thunderstorm WarningLMKPerry30 min
May 11, 2:30 PM EDTSevere Thunderstorm WarningLMKPerry30 min
May 11, 2:55 PM EDTSevere Thunderstorm WarningLMKHarrison30 min
May 11, 2:58 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade32 min
May 11, 3:30 PM EDTSpecial Weather StatementLMKMeade30 min
May 11, 3:54 PM EDTSpecial Weather StatementLMKMeade31 min
May 11, 4:47 PM EDTSpecial Weather StatementLMKMeade28 min
May 11, 6:29 PM EDTAreal Flood AdvisoryLMKMeade3 hr
May 11, 6:49 PM EDTSpecial Weather StatementLMKHardin31 min
May 11, 7:06 PM EDTAreal Flood AdvisoryLMKHardin, Meade3 hr
May 11, 7:24 PM EDTSpecial Weather StatementLMKBullitt, Hardin31 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.